# SDR CA150122001

- Difficulty date: January 21, 2015
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Airbus A330-343
- Aircraft time: 65,708 hours
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Actuator
- Part number: C248311004
- Condition: Failed
- Location: Mlg Uplock
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

(CAN) AFTER TAKEOFF THE LANDING GEAR WOULD NOT LOCK IN THE UP POSITION AND THE GEAR DOORS WOULD NOT CLOSE. THE FLIGHT RETURNED. NO EMERGENCY WAS DECLARED BUT ERS MET THE FLIGHT ON ARRIVAL FOR A PRECAUTIONARY INSPECTION.  RESOLUTION LT MLG UPLOCK ASSY REPLACED IAW AMM 32-31-44 PB 401 REV 40. RETRACTION ACTUATOR DELAY VALVE REPLACED IAW AMM 32-31-45 PB 401 REV 40.GEAR SWING C/OUT IAW AMM 32-31-00-710-801-A REV 40. ALL TESTS OK. GEAR SWING PERFORMED 5 TIMES. ALL OK.
